# SDR SWAA2019102438182

- Difficulty date: October 16, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR STRUCTURE BAFFLE CLIP CRACKED AT FORWARD SIDE OF FRAME BS. 500B, ABOVE STR. 26L.          / R&R BAFFLE CLIP IAW SRM AND DWG.
